MAUDE Adverse Event Report: HTL-STREFA S.A. DROPLET PEN NEEDLES

HTL-STREFA S.A. DROPLET PEN NEEDLES
Model Number 31G X 5MM
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Malfunction
Event or Problem Description
The pen needles are not going in smoothly and are very painful.The pen needles pressing into skin without puncturing, requiring force to puncture.Once injection is given, and needle is removed, patient complains of blood.
 
Event or Problem Description

Brand Name
DROPLET PEN NEEDLES
Common Device Name
PEN NEEDLES
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
MDR Report Key8083682
Report Number9613304-2018-00080
Device Sequence Number1732487
Product Code FMI
UDI-Device Identifier05907996093069
UDI-Public(01)05907996093069(17)230401(10)Y56H5
Combination Product (Y/N)N
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/01/2023
Device Model Number31G X 5MM
Device Catalogue Number8310
Device Lot NumberY56H5
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2018
Initial Date Received by Manufacturer 11/06/2018
Supplement Date Received by Manufacturer11/06/2018
Initial Report FDA Received Date11/19/2018
Supplement Report FDA Received Date12/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1